# SDR DLM88960794

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Component: 8981501
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: F

## Discrepancy

STRONG ENGINE NR 2 VIBRATION FOLLOWED BY LOW HYD-E      PRESS, FOLLOWED BY ENGINE FIRE WARNING NR 2.  EMERGENCY GEAR EXT USED, ZERO HYD FLUID ON LANDING.  NR 2 ENG WAS SHUTDOWN, BOTH FIRE BOTTLES USED.  NR 2 ENGINE WAS REPLACED AND ROUTED TO SHOP.
